# SDR BAGA2025082600009

- Difficulty date: August 26, 2025
- Submitted: August 26, 2025
- Operation: Air carrier
- Aircraft: N102BZ
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000055
- Aircraft time: 40,738 hours, 20,534 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 34002210
- Part serial: 011639
- Condition: Failed
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELPU TEST FAILED, LIGHT WAS INOP. REPLACED ELPU.  DURING TROUBLESHOOTING DISCOVERED AFT EMERGENCY LIGHTS WERE INOP. REPLACED #6 EMERGENCY LIGHT POWER UNIT BATTERY #6.
